Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a registered nurse concerning a 49 year old female with penicillin allergy, sulfa allergy, ciprofloxacin hydrochloride (Cipro) allergy, erythromycin (E-Mycin) allergy and hypothyroidism who on 15-MAR-2007 was vaccinated with Gardasil, IM. Concomitant therapy included Levaothyroxine Na (SYNTHROID), vitamin B (unspecified) and valacyclovir HC1 (VALTREX). On 15-MAR-2007, after receiving the first dose of Gardasil, the patient became drowsy and had trouble taking a deep breath. The patient was not in distress. No treatment was provided. The patient called the physician back on 16-MAR-2007 and reported she was still having trouble taking a deep breath. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166